MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO DRYING CABINET

CORPORATION STERIS CANADA AMSCO; AMSCO DRYING CABINET
Model Number DRYING CABINET
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the amsco drying cabinet and identified that the channel inside the cabinet that holds the rack in place had edges with a rough surface.The technician smoothed out the rough edges.The unit was tested, confirmed to be operating according to specification, and returned to service.A three-year complaint review confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that three employees obtained cuts to their finger(s) when loading a rack into their amsco drying cabinet.The first employee self-applied durabond on two of their fingers and continued working.The second employee was reported to have fainted and hit their head.It is unknown whether medical treatment was sought or administered for the second employee.No information was provided pertaining to the third employee.

Brand Name
AMSCO
Common Device Name
AMSCO DRYING CABINET
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21162133
Report Number9680353-2025-00001
Device Sequence Number18056465
Product Code PUP
UDI-Device Identifier00724995162610
UDI-Public(01)00724995162610
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRYING CABINET
Device Catalogue NumberDCR100101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown